# SDR QXEA2019012200024

- Difficulty date: January 3, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 27,905 hours, 29,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK NR 12 DUE TO CORROSION OUT-OF-LIMITS. SEAT TRACK NR 12 INSTALLED IN C/A ITEM NR 3. LOCATED AND DRILLED SEAT TRACK NR 12 PN 85328210-112 REF DWG 85328201 REV-F. INSTALLED NEW SEAT TRACK NR 12 PN 85328210-112 INCLUDING FWD & AFT SPLICE REF DWG 85328210 REV-F. RESTORED FINISH TO SEAT TRACK NR 13 REF SRM 51-25-10-02-01 AND 51-25-15-02-10.
